MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number V+O+C+S+N+PRO, JAPANESE
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: ventec will perform an evaluation of the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
 
Event or Problem Description
It was reported to ventec that the device's exhaled tidal volume (vte) levels were low.There was no patient involvement associated with the reported event.
 
Additional Manufacturer Narrative
Corrected information for supplemental medwatch report 001: section d4, model #, of the initial medwatch report stated: prt-00490-100.Section d4, model #, of the initial medwatch report should have stated: v+o+c+s+n+pro, japanese.Section d4, udi #, of the initial medwatch report stated: (b)(4).Section d4, udi #, of the initial medwatch report should have stated: (b)(4).New information for supplemental medwatch report 001 : h6: the device will not be returned to ventec for evaluation.The authorized third party service provider (asp) will evaluate and repair the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
 
Additional Manufacturer Narrative
H6: upon further consideration, the authorized service provider (asp) elected to return the device to ventec for evaluation.The device was evaluated by ventec where the reported issue of it delivering low vte (exhaled tidal volume) could not be confirmed.During testing, however, ventec observed that the device was instead delivering higher than expected vte.Ventec replaced the internal flow transducer (ift) and external flow module (efm) to resolve the observed issue, which could have also caused the low vte that was originally reported.Proper device operation was then observed through functional and performance testing.The investigation determined that the likely cause of the reported issue was the ift and efm.

Brand Name
VOCSN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer Contact
mike kubany
22002 26th ave se
bothell, WA 98021
4256861765
MDR Report Key17608284
Report Number3013095415-2023-00526
Device Sequence Number7570758
Product Code CBK
UDI-Device Identifier00855573007761
UDI-Public(01)00855573007761(11)210826
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV+O+C+S+N+PRO, JAPANESE
Device Catalogue NumberPRT-00490-100
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/08/2024
05/07/2025
Initial Report FDA Received Date08/23/2023
Supplement Report FDA Received Date11/05/2024
06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown